# SDR ASAA2014020406776

- Difficulty date: February 4, 2014
- Submitted: February 7, 2014
- Operation: Air carrier
- Aircraft: N626AS
- Make and model: Boeing 737790
- Aircraft serial: 30793
- Aircraft time: 44,641 hours, 19,820 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 147A7501
- Condition: Corroded
- Location: Bs 727b-727d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN AFT CARGO BAY BILGE, RT SIDE TRANSITION PANEL IS CORRODED AROUND NUTPLATES FROM FWD BULKHEAD STA 727B-STA 727D, BS 727B-BS 727D.  ACFT GROUNDED.  REMOVED SURFACE CORROSION IAW SRM 53-00-53-1A2 MAT. ORIG .040 IAW BAC DWG 1496-377, REMAINING .038 MAT. LOSS .002 FOUND TO BE WITHIN LIMITS ALODINED IAW SRM 51-20-01 PRIMED IAW SRM 51-20-01.  
TOPCOATED IAW AMM 51-21-00/701.
